# SDR USAASB01176

- Difficulty date: June 16, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - THE LEFT OVERWING AN LEFT LOWER FUSELAGE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.  (M)
